Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Allergic to patch?

Posted by gromit on June 17, 2005, at 18:25:52

In reply to Re: uhhhhhhh... SFY, posted by KaraS on June 17, 2005, at 16:15:30

> > > I didn't realize it was still a matter of "if" it is approved. I thought the issue was "when" it would be on the market.
> >
> > I think it's an issue of whether the FDA approves marketing it without the usual MAOI dietary restrictions attached.
> >
> >
>
> That makes sense. Thanks.

I don't know if this is the appropriate forum or if anyone will notice this post. I've been wanting to try ensam for a while now, recently I became allergic to the testosterone patches I've been using. I get a raised red area the exact size and shape of the reservoir part. The band aid part doesn't cause any problems, if I remove some of the gel and rub it on that doesn't cause a reaction either. I'm wondering if it's something in the gel that evaporates when out of the patch, the membrane material maybe?

Anyone have any ideas why this would be happening? I'm hoping this thing doesn't finally come out and it turns out I can't tolerate it.


Rick


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gromit thread:513663
URL: http://www.dr-bob.org/babble/20050617/msgs/514489.html